Useful redundancy in parameter and time delay estimation for continuous-time models

Ha, Huong, Welsh, James S. and Alamir, Mazen 2018, Useful redundancy in parameter and time delay estimation for continuous-time models, Automatica, vol. 95, pp. 455-462, doi: 10.1016/j.automatica.2018.06.023.

Attached Files
Name Description MIMEType Size Downloads

Title Useful redundancy in parameter and time delay estimation for continuous-time models
Author(s) Ha, HuongORCID iD for Ha, Huong orcid.org/0000-0003-2463-7770
Welsh, James S.
Alamir, Mazen
Journal name Automatica
Volume number 95
Start page 455
End page 462
Total pages 8
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2018-09
ISSN 0005-1098
1873-2836
Keyword(s) Continuous time identification
Time delay
Useful redundancy
Global optimization
Language eng
DOI 10.1016/j.automatica.2018.06.023
Indigenous content off
Field of Research 01 Mathematical Sciences
09 Engineering
08 Information and Computing Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30137737

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 19 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 01 Jun 2020, 12:42:21 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.